# SDR UALA2010100803738

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,671 hours, 12,041 cycles
- Engine: Pwa PW4052
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL LOAD FLUCTUATING PLUS OR MINUS 1000 LBS.   LT WING TANK READING 800 LBS LOWER THAN UNDERWING GAUGE.  LEFT WING TANK READING 800 LBS LOWER THAN UNDERWING GAUGE. ACCOMPLISHED REGULATOR PRESSURE FUELING. FUELING NUMBERS WERE WITHIN LIMITS, NO HISTORY.
